# SDR 02FDEA00866

- Difficulty date: November 19, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 35,332 hours, 23,866 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS WOULD NOT RETRACT AFTER T/O.  AMBER L/E FLAPS LIGHT DID NOT EXTINGUISH AT 2 DEG.  AMBER IN TRANSIT LIGHT ON NR 2 SLAT LEFT WING WAS ILLUMINATED ON S/O PANEL.  ENG ANTI-ICE WAS ON, WING ANTI-ICE WAS CLOSED.  NR 2 L/E SLAT HAS JUMPER INSTALLED PER B-727-200 MM27-82-000.  CYCLED FLAPS INITIALLY WITH ALL INDICATIONS NORMAL.  CLEANED CONNECTERS AND INSTALLED JUMPER PRE-  CAUTIONARY FOR POSSIBLE INTERMITTENT INDICATION.
